Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

On periods, itching and soreness on using tampons with an inflamed spot on vagina, not sexually active. What can be done?

i have recently started my period, after a day of using tampons it started to become very itchy and sore, recently to see i have an puss spot inside my vagina , is this normal and something that will pass? i have already used cream, it is quite sore and feels quite inflamed, but i have not had sex, could this just be a cleaning issue?
Asked On : Tue, 19 Jun 2012
Answers:  1 Views:  163
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
OBGYN 's  Response
Hello
Nowadays it is not recommended using tampons because it stimulate the growth of anaerobic flora inside your uterine cavity and vagina (this can result even in septic complication). Try to use only panty liners. Now vaginal culture and pap smear should be investigated. You may need antiinflammatory suppositories maybe vaginal installations of antiseptics because such symptoms can be a sign of vaginitis. Avoid much sunlight, coffee, alcohol, etc. Go to your doctor to be carefully examined as soon as possible. Do not treat yourself, it can be dangerous.
Wish you Good Health
Dr O. Aleksandrov
Answered: Thu, 21 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor